# SDR 19MA201004136468

- Difficulty date: April 11, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Beech 1900D
- Aircraft serial: UE86
- Aircraft time: 17,304 hours, 23,474 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Stuck
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ON DESCENT TO LAND, PILOT PUT LANDING GEAR HANDLE IN DOWN POSITION AND GEAR FAILED TO GO INTO DOWN AND LOCK POSITION.  CONTROL CIRCUIT BREAKER POPPED.  PILOT ELECTED TO RESET BREAKER AND GEAR WENT TO DOWN AND LOCK POSITION AND ALL TREE GEAR LIGHTS CAME ON.  BREAKER AGAIN POPPED.  AIRCRAFT FERRIED GEAR DOWN TO HOME BASE.  TROUBLESHOOTING SYSTEM FOUND GEAR CONTROL RELAY STUCK CLOSED, AND TIME DELAY RELAY CIRCUIT BOARD BAD.  REPLACED CONTROL CIRCUIT BOARD AND CONTROL RELAY AND ALL SYSTEMS FUNCTION PROPERLY.  BELIEVE LANDING GEAR CONTROL RELAY STUCK IN THE CLOSED POSITION CAUSING TIME DELAY RELAY CIRCUIT BOARD TO FAIL.
